# SDR CALA0800827

- Difficulty date: August 24, 2008
- Submitted: August 28, 2008
- Operation: Air carrier
- Aircraft: N14653
- Make and model: Boeing 737524
- Aircraft serial: 28914
- Aircraft time: 28,313 hours, 15,127 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: 6546566
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR AFT FRAME CORRODED AT STR 17R BETWEEN ATTACH CLIP AND FRAME.  REPAIRED R2 DOOR AFT FRAME AT STR 17R BETWEEN ATTACH CLIP AND FRAME PER BOEING DWG 65-46566, B737 SRM 51-70-11 AND B737 SRM 51-40-02.
